# SDR CALA2024101100821

- Difficulty date: October 9, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 99,684 hours, 18,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT DOORS R1, L3, L4. ISLE LIGHTS INOP ALL OF FIRST CLASS AND ROWS 16-31 AND ROWS 39-AFT REPLACED BATTERY PACKS REPLACED BATTERY PACKS M33094, M33093, M 33400,M33405,M33406. ALL LIGHTS WORK AT DOOR R1 , L3 AND ROWS 16 -31. STILL NEED TO GET DOOR L4 AND ROWS 39 AFT LIGHTS WORKING . SEE PITCURES REF AMM33-51-06-960-802 AND SSM 33-51-11-101 . REPLACED EMERGENCY EXIT LIGHT BATTERIES M33408 M33409 AND M33407 IN REFERENCE TO B777 AMM 33-51-06-960-802 LIGHTS AT DOORS 4 RIGHT AND 4 LEFT NOW WORK EXIT PATH LIGHTS FROM ROWS 39 BACK ARE STILL INOPERATIVE SUSPECT BATTERIES M33401 AND M33404 REFERENCE  WDM 33-51-58-4 REPLACED BATTERIES M33401 AND M33404 REF AMM 33-51-06-960-802. LIGHTS CAME BACK ON AND PREFORMED OPS TEST OF EMERGENCY LIGHTS REF AMM 33-51-00-710-801. OPS CHECKS GOOD PARTS USED: 99-3351-3-0015,QTY :1
